CSpace
THE LIMITING DISTRIBUTION OF THE RESIDUAL LIFETIME OF A MARKOV REPAIRABLE SYSTEM
LI, W; CAO, JH
1993
Source PublicationRELIABILITY ENGINEERING & SYSTEM SAFETY
ISSN0951-8320
Volume41Issue:2Pages:103-105
AbstractIn this paper, the limiting distribution of the residual lifetime of a Markov repairable system is proved to be an exponential distribution. Further, we give the parameters of the exponential distributions for several special Markov repairable systems.
Language英语
WOS Research AreaEngineering ; Operations Research & Management Science
WOS SubjectEngineering, Industrial ; Operations Research & Management Science
WOS IDWOS:A1993LX68400001
PublisherELSEVIER SCI LTD
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28608
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, W,CAO, JH. THE LIMITING DISTRIBUTION OF THE RESIDUAL LIFETIME OF A MARKOV REPAIRABLE SYSTEM[J]. RELIABILITY ENGINEERING & SYSTEM SAFETY,1993,41(2):103-105.
APA LI, W,&CAO, JH.(1993).THE LIMITING DISTRIBUTION OF THE RESIDUAL LIFETIME OF A MARKOV REPAIRABLE SYSTEM.RELIABILITY ENGINEERING & SYSTEM SAFETY,41(2),103-105.
MLA LI, W,et al."THE LIMITING DISTRIBUTION OF THE RESIDUAL LIFETIME OF A MARKOV REPAIRABLE SYSTEM".RELIABILITY ENGINEERING & SYSTEM SAFETY 41.2(1993):103-105.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, W]'s Articles
[CAO, JH]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, W]'s Articles
[CAO, JH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, W]'s Articles
[CAO, JH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.